Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 111, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 2, 2008, 11:22 AM CDT for 4 counties in Wisconsin. It was in force for 53 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2008, 11:22 AM CDT (16:22 UTC)
- Expired
- Jul 2, 2008, 12:15 PM CDT
- In force
- 53 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Milwaukee County, WI, Ozaukee County, WI, Washington County, WI, Waukesha County, WI
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 11:32 AM CDT | HAIL 0.25 | 1 Wsw Oconomowoc, WI | ALSO ESTIMATED 40 MPH WIND GUSTS. |
| Jul 2, 11:40 AM CDT | TSTM WND DMG | Hartland, WI | A COUPLE OF TREES BLOWN DOWN...BRINGING POWER LINES DOWN WITH THEM AND CAUSING SOME MINOR FIRES. |
| Jul 2, 11:45 AM CDT | TSTM WND DMG | Pewaukee, WI | A FEW TREES DOWN IN THE VILLAGE OF PEWAUKEE. |
| Jul 2, 11:50 AM CDT | HAIL 0.25 | Brookfield, WI | |
| Jul 2, 11:59 AM CDT | TSTM WND GST 48 | Milwaukee Tim Arpt(Kmwc, WI | VIA THE OBSERVER ON DUTY. |
| Jul 2, 12:00 PM CDT | TSTM WND DMG | 1 E Milwaukee Tim Arpt(, WI | A TREE REPORTED DOWN JUST EAST OF TIMMERMAN FIELD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 10:09 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -323 J/kg
- Mixed-layer LCL
- 1340 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 021623
SVRMKX
WIC079-089-131-133-021715-
/O.NEW.KMKX.SV.W.0111.080702T1622Z-080702T1715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1122 AM CDT WED JUL 2 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
SOUTHERN OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...
WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 1215 PM CDT
* AT 1121 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF HORICON TO
6 MILES NORTH OF WHITEWATER...AND MOVING EAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
OKAUCHEE LAKE...HARTFORD AND DOUSMAN BY 1135 AM CDT...
WALES...SLINGER...NORTH PRAIRIE AND MERTON BY 1140 AM CDT...
WEST BEND...SUSSEX AND PEWAUKEE BY 1145 AM CDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4285 8854 4320 8853 4321 8841 4337 8842
4348 8839 4344 8782 4334 8786 4323 8788
4309 8784 4303 8787 4298 8782 4284 8782
TIME...MOT...LOC 1622Z 271DEG 43KT 4337 8856 4292 8869
$$
CRAVEN5 follow-up statements
000
WWUS53 KMKX 021638
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1137 AM CDT WED JUL 2 2008
WIC079-089-131-133-021715-
/O.CON.KMKX.SV.W.0111.000000T0000Z-080702T1715Z/
WASHINGTON WI-OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI-
1137 AM CDT WED JUL 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR MILWAUKEE...WAUKESHA...SOUTHERN OZAUKEE AND WASHINGTON
COUNTIES...
AT 1135 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM WEST BEND TO NORTH
PRAIRIE...MOVING EAST AT 49 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
NEWBURG...BEAR VALLEY...WAUKESHA AIRPORT BY 1145 AM CDT...
MILWAUKEE TIMMERMAN AIRPORT...NEW BERLIN AND MUSKEGO BY 1150 AM
CDT...
MILWAUKEE COUNTY ZOO BY 1155 AM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4285 8854 4320 8853 4321 8841 4337 8842
4348 8839 4344 8782 4334 8786 4323 8788
4309 8784 4303 8787 4298 8782 4284 8782
TIME...MOT...LOC 1637Z 271DEG 43KT 4343 8822 4289 8837
$$
KRR000
WWUS53 KMKX 021649
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1148 AM CDT WED JUL 2 2008
WIC079-089-131-133-021715-
/O.CON.KMKX.SV.W.0111.000000T0000Z-080702T1715Z/
WASHINGTON WI-OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI-
1148 AM CDT WED JUL 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR MILWAUKEE...WAUKESHA...SOUTHERN OZAUKEE AND WASHINGTON
COUNTIES...
AT 1144 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEWBURG
TO BIG BEND...OR ALONG A LINE EXTENDING FROM WEST BEND TO MUSKEGO...
MOVING EAST AT 49 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
CEDARBURG...PORT WASHINGTON AND FRANKLIN BY 1155 AM CDT...
MILWAUKEE BY NOON CDT...SAINT FRANCIS BY 1205 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4284 8782 4285 8854 4313 8850 4321 8841
4346 8825 4344 8783 4323 8788 4313 8787
4309 8784 4303 8787 4298 8782
TIME...MOT...LOC 1648Z 271DEG 43KT 4343 8802 4288 8816
$$
KRR000
WWUS53 KMKX 021700
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1158 AM CDT WED JUL 2 2008
WIC079-089-131-133-021715-
/O.CON.KMKX.SV.W.0111.000000T0000Z-080702T1715Z/
WASHINGTON WI-OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI-
1158 AM CDT WED JUL 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR MILWAUKEE...EASTERN WAUKESHA...SOUTHERN OZAUKEE AND SOUTHEASTERN
WASHINGTON COUNTIES...
AT 1153 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
SAUKVILLE TO FRANKLIN...MOVING EAST AT 54 MPH.
DOWNED TREES IN HARTLAND AND DOWNED POWER LINES IN PEWAUKEE WERE
REPORTED WITH THIS LINE OF THUNDERSTORMS.
SEVERE THUNDERSTORMS WILL BE NEAR...
SOUTH MILWAUKEE BY 1205 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4284 8782 4286 8833 4309 8833 4322 8827
4345 8805 4344 8783 4328 8788 4317 8788
4309 8784 4304 8787 4300 8786 4298 8782
TIME...MOT...LOC 1658Z 272DEG 47KT 4342 8782 4288 8796
$$
KUHLMAN000
WWUS53 KMKX 021706
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1205 PM CDT WED JUL 2 2008
WIC131-021715-
/O.CAN.KMKX.SV.W.0111.000000T0000Z-080702T1715Z/
WASHINGTON WI-
1205 PM CDT WED JUL 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4284 8782 4287 8830 4320 8815 4320 8806
4330 8806 4344 8790 4344 8783 4328 8788
4317 8788 4309 8784 4300 8786 4298 8782
TIME...MOT...LOC 1705Z 272DEG 47KT 4341 8769 4287 8786
$$
WIC079-089-133-021715-
/O.CON.KMKX.SV.W.0111.000000T0000Z-080702T1715Z/
OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI-
1205 PM CDT WED JUL 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR MILWAUKEE...EASTERN WAUKESHA AND SOUTHERN OZAUKEE COUNTIES...
AT 1202 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
EAST OF PORT WASHINGTON TO OAK CREEK...MOVING EAST AT 54 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4284 8782 4287 8830 4320 8815 4320 8806
4330 8806 4344 8790 4344 8783 4328 8788
4317 8788 4309 8784 4300 8786 4298 8782
TIME...MOT...LOC 1705Z 272DEG 47KT 4341 8769 4287 8786
$$
KRR000
WWUS53 KMKX 021713
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1213 PM CDT WED JUL 2 2008
WIC079-089-133-021723-
/O.EXP.KMKX.SV.W.0111.000000T0000Z-080702T1715Z/
OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI-
1213 PM CDT WED JUL 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR MILWAUKEE...EASTERN WAUKESHA
AND SOUTHERN OZAUKEE COUNTIES WILL EXPIRE AT 1215 PM CDT...
THE STORMS HAVE MOVED OFF SHORE OVER LAKE MICHIGAN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4284 8782 4287 8830 4320 8815 4320 8806
4330 8806 4344 8790 4344 8783 4328 8788
4317 8788 4309 8784 4300 8786 4298 8782
TIME...MOT...LOC 1713Z 272DEG 47KT 4340 8754 4286 8772
$$
KRRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:48 AM CDT, 7 hours 34 minutes earlier.
Area forecast discussion, Jul 2, 3:48 AM CDT, 7 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 348 AM CDT WED JUL 2 2008 .SHORT TERM...SHOWERS AND TSTORMS ARE PRESENT ALONG THE COLD FRONT OVER UPPER MI AND FAR NRN WI WHILE WARM ADVECTION ACTIVITY IS DEVELOPING OVER NW IA. MODELS SUGGEST ACTIVITY WITHIN WAA OVER IA WILL DEVELOP NEWD THIS MORNING AND PROBABLY AFFECT THE WRN AND NRN CWA AROUND AND AFTER 15Z. COLD FRONT WILL THEN SHIFT SWD THROUGH THE CWA MAINLY THIS AFTERNOON. ALTHOUGH MAIN POLAR TROUGH AND ASSOCIATED HT. FALLS WILL REMAIN OVER THE NRN GREAT LAKES AND SRN CANADA...CONVERGENCE ALONG COLD FRONT AND WEAK CAP WILL RESULT IN NUMEROUS SHOWERS AND TSTORMS THIS AFTERNOON. MUCAPES AROUND 2000 J/KG ARE CURRENTLY ANALYZED BY THE RUC ALONG THE FRONT OVER CENTRAL MN AND ARE ANTICIPATED THIS AFTERNOON OVER SRN WI ALONG WITH 35 KTS OF DEEP LAYER SHEAR. MULTICELLULAR STORMS ARE EXPECTED BUT A COUPLE SUPERCELLS ARE POSSIBLE. STEEP MID LEVEL LAPSE RATES AROUND 7 C/KM AND DELTA THETAE AROUND 18C WILL BE FAVORABLE FOR SVR DOWNBURSTS AND LARGE HAIL IN THE STRONGER STORMS. ALTHOUGH PWS MAY INCREASE TO 1.6 INCHES...STORM MOTION AROUND 25 KTS AND PROPAGATING COLD FRONT SHOULD LIMIT THE FLASH FLOOD THREAT. A CHANCE OF STORMS WILL LINGER IN THE EARLY EVENING WITH COLD ADVECTION TO TAKE HOLD AFTERWARD AS WINDS TURN NLY. .LONG TERM... WEAK NW FLOW ALOFT AND HIGH PRESSURE WILL PREVAIL FROM THU INTO SAT. THE CU RULE SUGGESTS SCT-BKN CLOUD COVER FOR THU WHILE A WEAK SHORTWAVE MAY BRING SCT-BKN CLOUD COVER THU NT AND FRI. DRY WEATHER ANTICIPATED DURING THIS TIME WITH DRY AIR IN LOW TO MID LEVELS. IN WAKE OF COLD ADVECTION...TEMPS WILL BE RELATIVELY COOL ON THU AND THEN WARM A FEW DEGREES EACH DAY INTO THE WEEKEND. && .AVIATION...COLD FRONT MOVING FROM NORTHWEST WISCONSIN WILL SWEEP ACROSS SOUTHERN WISCONSIN DURING AFTERNOON HOURS. EXPECT VFR CONDITIONS TO PREVAIL THROUGH 12Z THURSDAY WITH EXCEPTION OF A PERIOD OF MVFR CONDITIONS IN VICINITY OF FRONT. SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF FRONT WITH LOCAL IFR VISIBILITIES AND CEILINGS OCCURRING IN STRONGEST STORMS...ALONG WITH GUSTY WINDS AND HAIL. ATTEMPTED TIMING OF STORMS IN TAF FORECASTS WILL BE REFINED AS ONGOING CONVECTION OVER NORTHWEST WISCONSIN APPROACHES AREA. SOUTHWEST SURFACE WINDS AROUND 10 KNOTS TO BECOMING WESTERLY AROUND 10 KNOTS WITH COLD FRONTAL PASSAGE AND THEN TURN TO NORTHEAST 10 TO 20 KNOTS BY MIDNIGHT TONIGHT. && .MARINE...WINDS MAY APPROACH SMALL CRAFT ADVISORY CRITERIA THIS MORNING AHEAD OF COLD FRONT OVER NORTHWEST WISCONSIN. HOWEVER AS FRONT NEARS LAKESHORE AREA LATER THIS MORNING...WINDS WILL DECREASE AS PRESSURE GRADIENT RELAXES. FRONT MAY TRIGGER SEVERE STORMS DURING AFTERNOON AND EVENING HOURS WHICH WILL CAUSE WINDS AND WAVES TO BE HIGHER NEAR THE STRONGEST STORMS. AFTER FRONTAL PASSAGE LATER THIS AFTERNOON...NORTH TO NORTHEAST WIND GUSTS AROUND 20 KNOTS ARE POSSIBLE AND MAY LINGER AND INTO THE OVERNIGHT HOURS. STILL SOME INDICATIONS OF A PNEUMONIA FRONT AFTER THE COLD FRONTAL PASSAGE. DURATION OF HIGHER WINDS WITH THIS FRONT EXPECTED TO BE SHORT LIVED AT THE MOMENT. SO WILL NOT ISSUE HEADLINES AT THIS TIME...BUT WILL CONTINUE TO MONITOR. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...20 AVIATION/MARINE...17
Hazardous weather outlook, Jul 2, 4:01 AM CDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 401 AM CDT WED JUL 2 2008 WIZ046-047-051-052-056>060-062>072-030915- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 401 AM CDT WED JUL 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS MORNING WITH THUNDERSTORMS BECOMING LIKELY THIS AFTERNOON AND EARLY THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS. SOME LAKES...RIVERS AND STREAMS REMAIN ABOVE FLOOD STAGE. MUCH OF THE ROCK RIVER IN SOUTHERN WISCONSIN...AND THE FOX RIVER AROUND BERLIN...CONTINUES TO EXPERIENCE MODERATE TO MAJOR FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND MONDAY. MUCH OF THE ROCK RIVER WILL REMAIN IN MAJOR FLOOD THROUGH MUCH OF THE REST OF THE WEEK...HOWEVER RIVER LEVELS WILL CONTINUE TO SLOWLY FALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EARLY THIS EVENING. LMZ643>646-030915- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 401 AM CDT WED JUL 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS MORNING WITH THUNDERSTORMS BECOMING LIKELY THIS AFTERNOON AND EARLY THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SMALL CRAFT ADVISORY CRITERIA MAY BE MET THURSDAY DUE TO NORTHEAST WINDS AND HIGH WAVES. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND MONDAY. TZ WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jul 2, 10:50 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1050 AM CDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 AM HAIL 1 NW MCFARLAND 43.03N 89.31W
07/02/2008 E0.25 INCH DANE WI TRAINED SPOTTER
&&
MKP/LAMERSLocal storm report, Jul 2, 11:02 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1102 AM CDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 AM HAIL 3 SSW MADISON 43.04N 89.41W
07/02/2008 E0.50 INCH DANE WI TRAINED SPOTTER
&&
MKP/LAMERSLocal storm report, Jul 2, 11:09 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1109 AM CDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 AM HAIL LAKE MILLS 43.07N 88.91W
07/02/2008 E0.25 INCH JEFFERSON WI FIRE DEPT/RESCUE
&&
MKP/LAMERSLocal storm report, Jul 2, 11:18 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1118 AM CDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM HAIL 3 SSE LAKE MILLS 43.03N 88.89W
07/02/2008 E0.25 INCH JEFFERSON WI FIRE DEPT/RESCUE
1115 AM HAIL JEFFERSON 43.01N 88.81W
07/02/2008 E0.25 INCH JEFFERSON WI PUBLIC
&&
MKP/LAMERSLocal storm report, Jul 2, 11:19 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1119 AM CDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 AM HAIL JOHNSON CREEK 43.08N 88.77W
07/02/2008 E0.50 INCH JEFFERSON WI LAW ENFORCEMENT
DIME SIZE HAIL REPORTED IN JOHNSON CREEK AND IN
JEFFERSON...REPORT RELAYED BY JEFFERSON COUNTY SHERIFF.
&&
MKP/LAMERSLocal storm report, Jul 2, 11:22 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1122 AM CDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 AM HAIL JOHNSON CREEK 43.08N 88.77W
07/02/2008 E1.00 INCH JEFFERSON WI POST OFFICE
&&
MKP/LAMERSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 9:07 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 53 min |
| Jul 2, 9:38 AM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 52 min |
| Jul 2, 9:42 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake, Marquette | 63 min |
| Jul 2, 9:47 AM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 34 min |
| Jul 2, 9:53 AM CDT | Special Marine Warning | MKX | 43 min | |
| Jul 2, 10:16 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Rock | 59 min |
| Jul 2, 10:38 AM CDT | Special Marine Warning | MKX | 73 min | |
| Jul 2, 10:46 AM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan | 29 min |
| Jul 2, 10:51 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Jefferson | 39 min |
| Jul 2, 11:35 AM CDT | Special Marine Warning | MKX | 82 min | |
| Jul 2, 1:56 PM CDT | Special Marine Warning | MKX | 36 min | |
| Jul 2, 3:04 PM CDT | Special Marine Warning | MKX | 41 min | |
| Jul 2, 6:14 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Washington | 61 min |
| Jul 2, 6:19 PM CDT | Special Marine Warning | MKX | 116 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.